# SDR F3LA2009012900016

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED THE R2 DOOR FORWARD GIRT BAR FITTING BLANKING PLATE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED BLANKING PLATE IAW AMM 52-13-31-400-007.
